Search Results

There are 17183 results for: content related to: Uniquely Hamiltonian Graphs of Minimum Degree 4

  1. An Asymptotic Version of the Multigraph 1-Factorization Conjecture

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 19–29, E. R. Vaughan

    Article first published online : 14 MAR 2012, DOI: 10.1002/jgt.21629

  2. A Complexity Dichotomy for the Coloring of Sparse Graphs

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 85–102, Louis Esperet, Mickaël Montassier, Pascal Ochem and Alexandre Pinlou

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21659

  3. Edge Weighting Functions on Dominating Sets

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 346–360, Justin Southey and Michael A. Henning

    Article first published online : 20 JUN 2012, DOI: 10.1002/jgt.21649

  4. Toughness and Vertex Degrees

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 209–219, D. Bauer, H. J. Broersma, J. van den Heuvel, N. Kahl and E. Schmeichel

    Article first published online : 24 JUL 2012, DOI: 10.1002/jgt.21639

  5. Maximum Δ-edge-colorable subgraphs of class II graphs

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 473–482, Vahan V. Mkrtchyan and Eckhard Steffen

    Article first published online : 25 AUG 2011, DOI: 10.1002/jgt.20629

  6. Acyclic 4-Choosability of Planar Graphs with No 4- and 5-Cycles

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 374–397, Oleg V. Borodin and Anna O. Ivanova

    Article first published online : 29 MAR 2012, DOI: 10.1002/jgt.21647

  7. Parameters Related to Tree-Width, Zero Forcing, and Maximum Nullity of a Graph

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 146–177, Francesco Barioli, Wayne Barrett, Shaun M. Fallat, H. Tracy Hall, Leslie Hogben, Bryan Shader, P. van den Driessche and Hein van der Holst

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21637

  8. Feedback Vertex Sets in Tournaments

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 72–89, Serge Gaspers and Matthias Mnich

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21631

  9. You have free access to this content
    Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  10. The Erdös–Hajnal Conjecture—A Survey

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 178–190, Maria Chudnovsky

    Article first published online : 30 JAN 2013, DOI: 10.1002/jgt.21730

  11. Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 1–31, Hanno Lefmann and Yury Person

    Article first published online : 6 AUG 2012, DOI: 10.1002/jgt.21653

  12. The Cartesian product of hypergraphs

    Journal of Graph Theory

    Volume 70, Issue 2, June 2012, Pages: 180–196, Lydia Ostermeier, Marc Hellmuth and Peter F. Stadler

    Article first published online : 26 APR 2011, DOI: 10.1002/jgt.20609

  13. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  14. Minimum K2, 3-Saturated Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 309–322, Ya-Chen Chen

    Article first published online : 20 OCT 2013, DOI: 10.1002/jgt.21767

  15. Locally Symmetric Graphs of Girth 4

    Journal of Graph Theory

    Volume 73, Issue 1, May 2013, Pages: 44–65, Micha A. Perles, Horst Martini and Yaakov S. Kupitz

    Article first published online : 31 AUG 2012, DOI: 10.1002/jgt.21657

  16. Every DFS Tree of a 3-Connected Graph Contains a Contractible Edge

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 112–121, Amr Elmasry, Kurt Mehlhorn and Jens M. Schmidt

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21635

  17. Antimagic Properties of Graphs with Large Maximum Degree

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 367–373, Zelealem B. Yilma

    Article first published online : 8 MAY 2012, DOI: 10.1002/jgt.21664

  18. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  19. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  20. Linear Balanceable and Subcubic Balanceable Graphs

    Journal of Graph Theory

    Volume 75, Issue 2, February 2014, Pages: 150–166, Pierre Aboulker, Marko Radovanović, Nicolas Trotignon, Théophile Trunck and Kristina Vušković

    Article first published online : 14 FEB 2013, DOI: 10.1002/jgt.21728